VOL. 35 · NO. 3 | October 2012
 
VIEW ALL ABSTRACTS +
Articles
Yunping Jiang, Yi Qi
Kodai Math. J. 35 (3), 415-424, (October 2012) DOI: 10.2996/kmj/1352985446
Carla Novelli
Kodai Math. J. 35 (3), 425-438, (October 2012) DOI: 10.2996/kmj/1352985447
Erhan Deniz, Murat Çağlar, Halit Orhan
Kodai Math. J. 35 (3), 439-462, (October 2012) DOI: 10.2996/kmj/1352985448
Duc Quang Si
Kodai Math. J. 35 (3), 463-484, (October 2012) DOI: 10.2996/kmj/1352985449
Feng Lü
Kodai Math. J. 35 (3), 485-499, (October 2012) DOI: 10.2996/kmj/1352985450
Jing Mao
Kodai Math. J. 35 (3), 500-522, (October 2012) DOI: 10.2996/kmj/1352985451
Jing Mao
Kodai Math. J. 35 (3), 523-531, (October 2012) DOI: 10.2996/kmj/1352985452
Atsushi Hayashimoto
Kodai Math. J. 35 (3), 532-559, (October 2012) DOI: 10.2996/kmj/1352985453
Naoki Kubota
Kodai Math. J. 35 (3), 560-575, (October 2012) DOI: 10.2996/kmj/1352985454
Quy Pham Hung
Kodai Math. J. 35 (3), 576-588, (October 2012) DOI: 10.2996/kmj/1352985455
Masao Nagasawa
Kodai Math. J. 35 (3), 589-612, (October 2012) DOI: 10.2996/kmj/1352985456
Atsushi Kosaka
Kodai Math. J. 35 (3), 613-628, (October 2012) DOI: 10.2996/kmj/1352985457
Yuji Kasahara, Genki Tahara
Kodai Math. J. 35 (3), 629-641, (October 2012) DOI: 10.2996/kmj/1352985458
Artūras Dubickas
Kodai Math. J. 35 (3), 642-651, (October 2012) DOI: 10.2996/kmj/1352985459
Back to Top